Electron. J. Diff. Equ., Vol. 2011 (2011), No. 17, pp. 1-9.

Nonlocal boundary-value problems for n-th order ordinary differential equations by matching solutions

Xueyan Liu

We are concerned with the existence and uniqueness of solutions to nonlocal boundary-value problems on an interval $[a,c]$ for the differential equation $y^{(n)}=f(x,y,y',\dots,y^{(n-1)})$, where $n\geq 3$. We use the method of matching solutions, with some monotonicity conditions on $f$.

Submitted June 26, 2010. Published February 3, 2011.
Math Subject Classifications: 34B15, 34B10.
Key Words: Boundary value problem; nonlocal; matching solutions.

Show me the PDF file (219 KB), TEX file, and other files for this article.

Xueyan (Sherry) Liu
Department of Mathematics, Baylor University
Waco, TX 76798-7328, USA
email: Xueyan_Liu@baylor.edu

Return to the EJDE web page